# SDR AALA201806159008

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 13,363 hours, 6,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BAT0000
- Part serial: 775233
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY 13WL FAILED A CIDS TEST.  REPLACED THE POWER SUPPLY IAW 33-51-38.
